# SDR AALA201708019037

- Difficulty date: June 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 19,330 hours, 7,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: P17977
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD CARGO UNDER FLOOR ANTENNA MOUNT BRACKET BETWEEN FR 25 AND 26, BETWEEN STRINGERS 43R AND 44R. REPAIRED MOUNT BRACKET PER SRM 51-42-11 AND SRM 51-75-12.
